Advanced

Traveling wave solutions of the Degasperis-Procesi equation

Lenells, Jonatan LU (2005) In Journal of Mathematical Analysis and Applications 306(1). p.72-82
Abstract
We classify all weak traveling wave solutions of the Degasperis-Procesi equation. In addition to smooth and peaked solutions, the equation is shown to admit more exotic traveling waves such as cuspons, stumpons, and composite waves.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
traveling waves, Degasperis-Procesi equation
in
Journal of Mathematical Analysis and Applications
volume
306
issue
1
pages
72 - 82
publisher
Elsevier
external identifiers
  • wos:000228573600005
  • scopus:16344367286
ISSN
0022-247X
DOI
10.1016/j.jmaa.2004.11.038
language
English
LU publication?
yes
id
319f5a28-f517-44fc-a5da-06b3a42517fe (old id 245771)
date added to LUP
2007-09-28 13:28:10
date last changed
2017-06-25 04:26:07
@article{319f5a28-f517-44fc-a5da-06b3a42517fe,
  abstract     = {We classify all weak traveling wave solutions of the Degasperis-Procesi equation. In addition to smooth and peaked solutions, the equation is shown to admit more exotic traveling waves such as cuspons, stumpons, and composite waves.},
  author       = {Lenells, Jonatan},
  issn         = {0022-247X},
  keyword      = {traveling waves,Degasperis-Procesi equation},
  language     = {eng},
  number       = {1},
  pages        = {72--82},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Traveling wave solutions of the Degasperis-Procesi equation},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2004.11.038},
  volume       = {306},
  year         = {2005},
}